# SDR CA180619001

- Difficulty date: June 15, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: 81003112B0303
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF FMS NAVIGATION FO WAS PF DURING THE FLIGHT.  NORMAL USE OF FMS FOR SID AND ENROUTE TILL WAYPOINT VEBOS.  AFTER STARTING DESCENT WE WANTED TO PROGRAM THE FMS FOR THE ILS31R TRANSITION AND APPROACH.  UNABLE TO PERFORM ANY ENTRIES.  WE INFORMED ATC, ASKED THEM FOR RADAR VECTORS AND REVERTED TO NAVIGATION SOURCE `GREEN NEEDLES` FOR THE FINAL APPROACH.  ON GROUND AT PARKING POSITION WE PERFORMED A COMPLETE POWER DOWN.  AFTER POWER UP BOTH DATA BASES OF THE FMS 2 WERE LOST, BUT FMS 1 WAS AGAIN AVAILABLE AND WORKING.  (TC# 20180619001)
